Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 95, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 24, 2006, 3:46 PM CDT for Clark County, Wisconsin. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2006, 3:46 PM CDT (20:46 UTC)
- Expired
- Jul 24, 2006, 4:30 PM CDT
- In force
- 44 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Clark County, WI
The radar
The La Crosse radar (KARX), 122 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 4:15 PM CDT | HAIL 1.75 | 11 Ssw Thorp, WI | LAST 10 MINUTES AND DAMAGED A CAR. CAPITOL ROAD AND DICKERSON AVE. |
| Jul 24, 4:28 PM CDT | TSTM WND GST 50 | Loyal, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 1:08 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 257 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KARX 242046 SVRARX WIC019-242130- /O.NEW.KARX.SV.W.0095.060724T2046Z-060724T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 346 PM CDT MON JUL 24 2006 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CLARK COUNTY IN CENTRAL WISCONSIN... * UNTIL 430 PM CDT * AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RESEBURG...OR ABOUT 25 MILES NORTHWEST OF NEILLSVILLE...AND MOVING SOUTHEAST AT 20 MPH. THIS WARNING EXTENDS THE PREVIOUS SEVERE THUNDERSTORM WARNING FOR CLARK COUNTY. * THE SEVERE THUNDERSTORM WILL BE NEAR... THORP AND COUNTY O AND STERLING AVENUE AROUND 345 PM... ROCK DAM LAKE AND SEVEN SISTER MOUNDS AROUND 355 PM... OWEN AND STERLING AVENUE AND STARKS ROAD AROUND 400 PM... WILLARD AND TIOGA AROUND 405 PM... HOG CORNERS AROUND 410 PM... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS. PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4503 9092 4468 9092 4450 9032 4502 9031 $$ BINAU
3 follow-up statements
000 WWUS53 KARX 242058 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 357 PM CDT MON JUL 24 2006 WIC019-242130- /O.CON.KARX.SV.W.0095.000000T0000Z-060724T2130Z/ CLARK WI- 357 PM CDT MON JUL 24 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR CLARK COUNTY... AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RESEBURG...OR 24 MILES NORTH OF NEILLSVILLE...MOVING SOUTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... STERLING AVENUE AND STARKS ROAD AND WITHEE AROUND 405 PM... OWEN AND LONGWOOD AROUND 410 PM... HOG CORNERS AROUND 415 PM... GREENWOOD AND HIGHWAY 73 AND 98 AROUND 420 PM... COUNTY K AND CAPITAL ROAD AND CURTISS AROUND 425 PM... AN EVEN STRONGER STORM WAS DEVELOPING ON THE CLARK COUNTY AND EAU CLAIRE COUNTY LINE AT 4 PM...WEST OF BLUE SWAMP AND NORTH OF ROCK DAM LAKE. AREAS FROM MEAD LAKE...SEVEN SISTERS MOUNDS...AND WILLARD ARE IN THE PATH OF THIS STORM. LAT...LON 4503 9092 4468 9092 4450 9032 4502 9031 $$ BINAU
000 WWUS53 KARX 242105 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 405 PM CDT MON JUL 24 2006 WIC019-242130- /O.CON.KARX.SV.W.0095.000000T0000Z-060724T2130Z/ CLARK WI- 405 PM CDT MON JUL 24 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR CLARK COUNTY... AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR THE BLUE SWAMP...OR 23 MILES NORTHWEST OF NEILLSVILLE... MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SEVEN SISTER MOUNDS AND TIOGA AROUND 410 PM... COUNTY O AND STERLING AVENUE AND MEAD LAKE AROUND 415 PM... STERLING AVENUE AND STARKS ROAD AND HOG CORNERS AROUND 420 PM... GLOBE AROUND 425 PM... OWEN AND LOYAL AROUND 430 PM... THIS STORM HAS RAPIDLY STRENGTHENED OVER THE LAST 15 MINUTES...AND IS CAPABLE OF VERY LARGE HAIL...AND DAMAGING WINDS. PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4503 9092 4468 9092 4450 9032 4502 9031 $$ BINAU
000 WWUS53 KARX 242114 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 412 PM CDT MON JUL 24 2006 WIC019-242130- /O.CON.KARX.SV.W.0095.000000T0000Z-060724T2130Z/ CLARK WI- 414 PM CDT MON JUL 24 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR CLARK COUNTY... AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR THE BLUE SWAMP...OR 21 MILES NORTHWEST OF NEILLSVILLE... MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SEVEN SISTER MOUNDS AND MEAD LAKE AROUND 420 PM... STERLING AVENUE AND STARKS ROAD AND WITHEE AROUND 425 PM... OWEN AND LOYAL AROUND 430 PM... THE STRONGEST PORTIONS OF THIS STORM WILL REMAIN OVER RURAL AREAS FROM ROCK DAM LAKE TO THE BLUE SWAMP....EAST TO SEVEN SISTERS MOUNDS...WILLARD...MEAD LAKE...TIOGA...AND HOG CORNERS. PERSONS IN THESE AREAS NEED TO TAKE SHELTER NOW PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4503 9092 4468 9092 4450 9032 4502 9031 $$ BINAU
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:22 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 24, 2:22 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 222 PM CDT MON JUL 24 2006 .SHORT TERM...TONIGHT THROUGH THURSDAY FORECAST CONCERNS WILL FOCUS ON THE PCPN CHANCES FOR THE NEXT SEVERAL DAYS. CURRENTLY...CONVECTION CONTINUES TO FIRE ACROSS THE AREA...PART OF WHICH IS UNDER A SEVERE THUNDERSTORM WATCH UNTIL 7 PM. THE MAIN AREA OF CONCERN NOW AND INTO THE EVENING IS A SLOWLY SAGGING WEST TO EAST RUNNING FRONTAL BOUNDARY...CURRENTLY RUNNING FROM CENTRAL MN INTO CENTRAL WI. THIS BOUNDARY IS EXPECTED TO CONTINUE TO SINK A BIT MORE SOUTH...AND REST ACROSS NORTHERN SECTIONS OF THE FORECAST AREA FOR THE EVENING/OVERNIGHT HOURS. THIS BOUNDARY WILL THEN LIKELY MOVE BACK TO THE NORTH ON TUES. SHOWERS/STORMS SHOULD CONTINUE TO BE SCATTERED ACROSS THE AREA TONIGHT AS A RESULT...WITH THE BEST CHANCES CONFINED ALONG THIS BOUNDARY...WITH LESSER CHANCES SOUTH OF IT. THE POTENTIAL FOR SEVERE WEATHER WILL PERSIST THROUGH ABOUT SUNDOWN. FOR MORE INFORMATION ON THE SEVERE POTENTIAL TONIGHT...SEE OUR LATEST HAZARDOUS WEATHER OUTLOOK. AS HAS BEEN DISCUSSED...THE 500 MB FLOW HAS BEEN SHIFTING FROM A NORTHWEST TO A MORE ZONAL FLOW...AND SHOULD PERSIST IN THIS ORIENTATION FOR MUCH OF THIS WEEK. WHILE THIS WILL GENERALLY KEEP ANY STRONGER SHORTWAVE ACTIVITY ACROSS SOUTHERN CANADA...VARIOUS SMALLER PERTURBATIONS WILL MOVE THROUGH THE FLOW AND ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. A FEW OF THESE SHORTWAVES MAY BE ENHANCED BY NOCTURNAL CONVECTION...BROUGHT ON BY THE SHORTWAVE/S INTERACTION WITH THE LOW LEVEL JET/MOISTURE TRANSPORT. IN ADDITION...A FRONTAL BOUNDARY DROPPING ACROSS THE REGION TODAY...LOOKS TO LAY UP FROM WEST TO EAST ACROSS THE REGION FOR THE NEXT SEVERAL DAYS. EXACT POSITIONING ON THIS BOUNDARY IS NOT CLEAR...AS IT WILL WAVER DEPENDING ON WHERE/WHEN CONVECTION BREAKS OUT. HOWEVER...IT...ALONG WITH THE SHORTWAVES...WILL SERVE AS A FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT. INSTABILITY WILL BUILD EACH AFTERNOON...WITH MLCAPES REACHING 2000 J/KG OR SO. WIND SHEAR IS NOT PARTICULARLY ROBUST...AND WHAT IS PROGGED IS IN THE 0-3 KM LAYER...GENERALLY UP TO 20 KTS. THERE IS SOME CIN....MOSTLY SOUTH OF THE FRONTAL BOUNDARY...BUT AGAIN...WITH SOME UNCERTAINTY AS TO WHERE THIS BOUNDARY WILL LIE...TRYING TO DISCERN HOW FAR NORTH A CAP WILL BE IS PROBLEMATIC. SO...GETTING A HANDLE ON THE POSITION OF THE FRONT...AND TIMING AND TRACK OF THE VARIOUS SHORTWAVES WILL BE THE BIGGEST FACTORS FOR FORECASTING THE PCPN CHANCES. CURRENTLY...BEST INDICATIONS RIGHT NOW ARE TO HOLD THAT FRONT ACROSS CENTRAL MN/NORTHERN WI FOR TUES/WED. BOTH THE GFS AND NAM/WRF WANT TO SPIN A SHORTWAVE TROUGH THROUGH IA TUES NIGHT...AND DROP A COUPLE OTHER WEAK WAVES THROUGH THE REGION ON WED. MEANWHILE...850 MB WARM AIR ADVECTION AND CONVERGENCE NORTH OF THE SFC FRONT...IN NORTHERN WI ON TUES AFTERNOON/EVENING...COULD PRODUCING SOME PCPN IN THAT AREA. THE LOW LEVEL JET AND 850 MB MOISTURE TRANSPORT WILL COME INTO PLAY TUES NIGHT...POINTING INTO WESTERN IA. COME THU...A STRONGER SHORTWAVE TROUGH OVER SOUTHERN CANADA LOOKS TO DRAG A FRONT ACROSS THE REGION LATE...AND THIS...ALONG WITH A BUILDING 500 MB RIDGE INTO THE PLAINS...SHOULD HELP KICK THAT LINGERING WEST-EAST BOUNDARY EAST. BOTTOM LINE? THERE WILL CONTINUE TO BE PCPN CHANCES INTO THU. THE BETTER CHANCES LOOK TO DEVELOP FOR TUESDAY EVENING/NIGHT...OVER NORTHERN WI...AND THEN OVER IOWA. CHANCES WOULD THEN CONTINUE ACROSS MUCH OF THE LOCAL AREA ON WED. WITH MODERATE INSTABILITY TO TAP INTO AT TIMES...SOME SEVERE WEATHER WILL BE POSSIBLE. HOWEVER...LACK OF GOOD SHEAR SHOULD REDUCE THE PROSPECTS OF A MORE ORGANIZED SEVERE WEATHER SCENARIO. AGAIN...ITS A MESSY WEATHER PATTERN WITH A LOT OF RELATIVELY WEAKER FEATURES HAVING A BIG IMPACT ON WHERE/WHEN THE BEST PCPN CHANCES WILL LIE. .LONG TERM...THURSDAY NIGHT THROUGH MONDAY THE LATEST TRENDS IN THE EXTENDED IS TO GRADUALLY BUILD A 500 MB TROUGH ACROSS THE PLAIN STATES THIS WEEKEND. VARIOUS...RELATIVELY WEAKER PERTURBATIONS WILL MOVE THROUGH THIS FLOW...WHILE THE STRONGER SHORTWAVE TROUGHS MOVE ACROSS SOUTHERN CANADA...IN THE MEAN FLOW. TIMING FOR THESE SMALLER FEATURES IS DIFFICULT...AND BRINGS UNCERTAINTY TO ANY PCPN CHANCES. IN ADDITION...ANY WEST TO EAST SFC BOUNDARY COULD STILL LINGER ACROSS THE REGION...THANKS TO THAT ZONAL FLOW GIVING THE BOUNDARY LITTLE REASON TO MOVE. THERE IS SOME AGREEMENT IN THE GFS AND DGEX ON DROPPING A WEAK FRONT THROUGH THE REGION SAT NIGHT...AND THEN A SHORTWAVE THROUGH NORTHERN MN/NORTHERN WI SUN NIGHT. NEITHER OF THESE SYSTEMS WOULD POSE A BIG THREAT FOR PCPN TO THE LOCAL AREA CURRENTLY. HOWEVER...AN ASSOCIATED SFC FRONT WITH THE SUNDAY NIGHT WAVE COULD THEN TRACK ACROSS THE REGION ON MONDAY...WHICH WOULD BRING THE THREAT FOR SHOWERS/STORMS. AGAIN THOUGH...THE DETAILS ARE VERY HAZY AT THE MOMENT...SO WILL NOT GO OVERBOARD WITH ANY POPS. WILL TREND MORE TOWARD DRY FOR NOW...BRINGING POPS INTO THE FORECAST WHERE THE SIGNALS ARE MORE STRONGER/MORE CONSISTENT BETWEEN THE MODELS. AS FOR TEMPERATURES...THE SEASONABLE TO ABOVE NORMAL TEMPERATURES WILL CONTINUE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && RIECK
Hazardous weather outlook, Jul 24, 3:19 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LA CROSSE WI 319 PM CDT MON JUL 24 2006 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-251100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 319 PM CDT MON JUL 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THROUGH TONIGHT UPDATE...THUNDERSTORMS CONTINUE TO DEVELOP ACROSS NORTHERN WISCONSIN AND SHIFT SOUTH SLOWLY AS FORECAST. THIS TREND WILL CONTINUE AND STORMS WILL APPROACH THE I-90 CORRIDOR BY 6 PM. SOME STORMS HAVE BEEN SEVERE WITH WIND DAMAGE AND LARGE HAIL REPORTED. ANOTHER AREA OF MAINLY SHOWERS WAS MOVING ACROSS CENTRAL MINNESOTA TOWARD THE AREA. THESE COULD BECOME STRONGER AS THEY ARE ANCHORED TO AN UPPER LEVEL SYSTEM SHIFTING TOWARD THE AREA. BOTH THE STORMS FROM THE WEST-EAST FRONT SAGGING SOUTH...AND THE CENTRAL MINNESOTA STORMS...COULD GROW TO SEVERE LIMITS THROUGH 7 PM...AND MUST BE MONITORED BY SPOTTER GROUPS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MORE UPPER LEVEL DISTURBANCES ARE EXPECTED TO MOVE ACROSS THE UPPER MIDWEST TUESDAY THROUGH THURSDAY. IN ADDITION...THE FRONTAL BOUNDARY IS EXPECTED TO BE IN OR NEAR THE AREA PROVIDING A TRIGGER FOR THUNDERSTORMS. DEPENDING ON WHERE THE FRONT MAY BE...HOW MUCH INSTABILITY WILL BE AVAILABLE AND THE STRENGTH OF THE DISTURBANCES AND WINDS ALOFT...THERE MAY BE A SEVERE THREAT WITH SOME OF THE STORMS LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH MID-EVENING. ACTIVATION SHOULD OCCUR AS STORMS APPROACH. THE APPROXIMATE WINDOWS OF SPOTTER ACTIVATION ARE... NORTH OF HIGHWAY 10 IN WISCONSIN...THROUGH 7 PM... ALONG THE I-90 CORRIDOR...5 PM TO 9 PM... EXTREME NORTHEAST IOWA AND WISCONSIN RIVER VALLEY...6 PM TO 10 PM. ADDITIONAL SPOTTER ACTIVATIONS MAY BE NEEDED AT TIMES FROM TUESDAY THROUGH THURSDAY...BUT THE DETAILS OF THIS ARE LESS CERTAIN. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. RRS/MW/BAUMGARDT
In the hours before
Local storm report, Jul 24, 1:56 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
156 PM CDT MON JUL 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 1 E RIB LAKE 45.32N 90.18W
07/24/2006 TAYLOR WI LAW ENFORCEMENT
THREE TREES DOWN OVER THE HIGHWAY
&&
LUSSKYLocal storm report, Jul 24, 3:34 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
334 PM CDT MON JUL 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 1 S CURTISS 44.94N 90.44W
07/24/2006 E1.00 INCH CLARK WI PUBLIC
&&
ADAMSThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 1:29 PM CDT | Severe Thunderstorm Warning | ARX | Taylor | 46 min |
| Jul 24, 2:39 PM CDT | Severe Thunderstorm Warning | ARX | Taylor | 25 min |
| Jul 24, 3:01 PM CDT | Severe Thunderstorm Warning | ARX | Clark | 44 min |
| Jul 24, 4:30 PM CDT | Severe Thunderstorm Warning | ARX | Clark | 45 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.